# SDR DHL2002801022

- Difficulty date: December 12, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Will Not Test
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 CARGO SMOKE DETECTOR WILL NOT TEST.   DEFERRED PER MEL 26-6-1. DMI #11218.
